Derivation of a rod theory for biphase materials with dislocations at the interface

Müller, Stefan and Palombaro, Mariapia (2013) Derivation of a rod theory for biphase materials with dislocations at the interface. Calculus of Variations and Partial Differential Equations, 48 (3-4). pp. 315-335. ISSN 0944-2669

Full text not available from this repository.

Abstract

Starting from three-dimensional elasticity we derive a rod theory for biphase materials with a prescribed dislocation at the interface. The stored energy density is assumed to be non-negative and to vanish on a set consisting of two copies of SO(3). First, we rigorously justify the assumption of dislocations at the interface. Then, we consider the typical scaling of multiphase materials and we perform an asymptotic study of the rescaled energy, as the diameter of the rod goes to zero, in the framework of Γ-convergence.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Mariapia Palombaro
Date Deposited: 17 Sep 2013 11:43
Last Modified: 22 Oct 2013 11:56
URI: http://sro.sussex.ac.uk/id/eprint/46299
📧 Request an update